# SDR CALA9801365

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL SPLICE PLATE IN AFT CARGO PIT AT STA 935 CORRODED.  A NEW FLOOR PANEL SPLICE PLATE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-10-3.
